• Quote of the Day
    "In the end, only three things matter: how much you loved, how gently you lived,
    and how gracefully you let go of things not meant for you."
    The Buddha, posted by David Baxter

SadGirl

Member
Joined
Nov 3, 2005
Messages
63
Points
6
I have been off accutane for 3 months now, it really shouldnt be affecting my mood, correct? Also, I get called weird a lot, but I dont even know what weird is anymore, what is weird and how do I know if I am weird?
 

SadGirl

Member
Joined
Nov 3, 2005
Messages
63
Points
6
How long does it take after withdrwaing from a medication for your brain to get back to normal?
 

David Baxter

Administrator
Joined
Mar 26, 2004
Messages
38,320
Points
113
Depends on the medication, SadGirl.

Which one are you concerned about? The accutane?
 

Daniel

Forum Supporter
MVP
Joined
Aug 5, 2004
Messages
21,541
Points
113
it really shouldnt be affecting my mood, correct?

Yeah, I would find it difficult to imagine that Accutane or Accutane withdrawal could be affecting your mood three months after taking it. Personally, Accutane did not seem to affect my mood at all.
 

David Baxter

Administrator
Joined
Mar 26, 2004
Messages
38,320
Points
113
There is a possible association between accutane and depression in some people but as Daniel says it's hard to imagine it affecring your mood that long after discontinuation.
 

ThatLady

Member
Joined
Nov 4, 2004
Messages
4,104
Points
36
If you've been off the medication for three months, it's out of your system, hon, and having no effect on your moods. Now, who calls you weird and under what circumstances do they call you weird? People call me weird, too, but...well, compared to them I AM weird and that's okay with me! ;)
 

Top Bottom